MathSciNet Relay Station
MathSciNet bibliographic data
MR1725183 (2001b:52004) 52A22 (60D05)
Böröczky, Károly, Jr.; Henk, Martin Random projections of regular polytopes. Arch. Math. (Basel) 73 (1999), no. 6, 465–473.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement